# SDR AALA20071300

- Difficulty date: July 14, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Schrader Valve
- Condition: Inoperative
- Location: Nose Gear Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS INFLIGHT T631/14JUL - CREW REPORTED NOSE GEAR TAKEOFF WARNING.  UNABLE TO RETRACT NOSE LANDING GEAR.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  INSPECTED AND COMPLETED NOSE LANDING GEAR STRUT REPACK.  REPLACED THE SCHRADER VALVE AND PACKING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
